MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL AZURE XT SR MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC EUROPE SARL AZURE XT SR MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number W1SR01
Medical Device Problem Code Reset Problem (3019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 5076-52 lead, (b)(6) 2018.Product event summary: the device was returned and analyzed.Analysis of the returned device was inconclusive.Hybrid analysis determined the serious memory error was caused by the device reverting to running back-up firmware (bubu mode).The device entered bubu mode on (b)(6) 2020 due to the cumulative power on reset (por) threshold being met.The explant date was (b)(6) 2019.No root cause for the pors was confirmed and no new pors were noted.No hybrid anomalies were identified.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the implantable pulse generator (ipg) returned to the manufacturer for analysis following replacement and tested out-of-specification.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis #(b)(4):(b)(6)/ wed (b)(6) 2021 07:39:41 gmt-0600 central standard time analysis summary for pe#: (b)(4) analysis transaction id#: (b)(4) model#: w1sr01, serial/lot#: (b)(6).Methodology and techniques: the actual product involved in the event was evaluated.Electrical tests were performed.Mechanical tests were performed.Visual analysis was performed.Summary of analysis performed: during analysis, the following tests were performed: device - final analysis, and device - preliminary analysis.Results of analysis: based on analysis, it was determined the product failed to meet a performance specification.Product disposition: the returned product was retained in storage after the analysis concluded according to storage guidelines the product may be stored off site.If requested, the product may be returned to the patient provided after analysis the product was in a condition that it could be returned to the patient.Analysis information -- (b)(6) 2020 07:54:09 cst pli# 10 product id# w1sr01 the device was returned and analyzed.Analysis of the returned device was inconclusive.Hybrid analysis determined the serious memory error was caused by the device reverting to running back-up firmware (bubu mode).The device entered bubu mode on (b)(6) 2020 due to the cumulative power on reset (por) threshold being met.The explant date was (b)(6) 2019.No root cause for the pors was confirmed and no new pors were noted.No hybrid anomalies were identified.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that patient experienced pain while raising arm and that this implantable pulse generator (ipg) was explanted and replaced due to an upgrade to a dual chamber ipg.

Brand Name
AZURE XT SR MRI SURESCAN
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
MDR Report Key11419614
Report Number9614453-2021-00892
Device Sequence Number4611695
Product Code NVZ
UDI-Device Identifier00643169871953
UDI-Public00643169871953
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2019
Device Model NumberW1SR01
Device Catalogue NumberW1SR01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2020
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-45 LEAD
Patient Age63 YR